MathSciNet Relay Station
MathSciNet bibliographic data
MR1196378 54H25
Kang, Shin Min; Kim, Young Pyo Common fixed point theorems. Math. Japon. 37 (1992), no. 6, 1031–1039.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement